# SDR DALA2016071205239

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 51,917 hours, 28,539 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAISED SHARP EDGES AT LOWER SECTION OF THE ACME SCREW.  COMPLIED WITH PRI/ERA 54850-14AD.
